# SDR 98ZZZX964

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N225PA
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635443
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Gear Assy
- Part number: 6710010
- Condition: Failed
- Location: Nlg Retract
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, PILOT STATED ON ROLL-OUT THE NLG BEGAN TO SHIMMY.  STOPPED THE AIRCRAFT AND STARTED TO SHUT DOWN ENGINE.  THE NOSE WHEEL COLLAPSED FORWARD WITH PROPELLER STRIKING THE NLG TIRE AND RIM.  INVESTIGATION REVEALED THE RETRACT LUG ON NLG ASSY HAD BROKEN.
